Can erase pro cause itchy nipples

  1. New Member
    jacecubby's Avatar
    Join Date
    May 2014
    Posts
    19
    Rep Power
    17
    Level
    4
    Lv. Percent
    8.54%

    Can erase pro cause itchy nipples


    Just a quick background. Never done no roids or prohormones. Ive had puffy nipples since i was a teen. Lifted on and off since i was a teen. Went to doc when 21, said no gyno just extra fat from puberty, would go away . Never did. Now 38 and lifting again. Got down to 10% bf few years ago, got little better but still there. No lump.Cold, perfectly flat. Remember doc said estogen levels little high, still in range. Dont know what they are now. But decided to try erase pro after all the good reviews. Read high estrogen can cause men to hold fat in chest. Thought it might change something. Ordered it and got new formula, not the one with all the reviews i read about,arimistane . Im on day 12 now , and my right nipple feels like it has poison ivy on it. Itching real bad. NEVER had this problem. Could this be the erase pro? Can it cause gyno side effects ? Thanks.

  2. New Member
    Piledahlaren's Avatar
    Join Date
    Jan 2008
    Posts
    173
    Rep Power
    321
    Level
    11
    Lv. Percent
    26.45%

    I have the same problem as you my friend! puffy nips since teen and dont go away. When cold or excited they look perfect! I have been using erase before but I dont think I will touch anything again that can make this worse. I used some other brand with this ingredient and I also got itchy nips.. stopped using it same day and it went away. If you are 10% maybe you should try yohimbine? it targets chest and bellyfat specially if not wrong.
  3. Professional Member
    Tagger's Avatar
    Stats
    5'8"  180 lbs.
    Join Date
    Apr 2014
    Age
    24
    Posts
    3,510
    Rep Power
    2033104
    Level
    69
    Lv. Percent
    28.21%
    Achievements Activity ProActivity AuthorityPosting Pro

    Quote Originally Posted by Piledahlaren View Post
    I have the same problem as you my friend! puffy nips since teen and dont go away. When cold or excited they look perfect! I have been using erase before but I dont think I will touch anything again that can make this worse. I used some other brand with this ingredient and I also got itchy nips.. stopped using it same day and it went away. If you are 10% maybe you should try yohimbine? it targets chest and bellyfat specially if not wrong.
    Same here guys. Use some of dat Der Nolvadex.
    Orbit Nutrition Representative!
    Follow Tagger On YouTube! - http://goo.gl/lAvXUX
    Tagger's G8 Log - http://goo.gl/KCMtZ6
    •   
       

  4. Senior Member
    Aleksandar37's Avatar
    Stats
    5'10"  195 lbs.
    Join Date
    Jan 2011
    Posts
    1,818
    Rep Power
    1191683
    Level
    50
    Lv. Percent
    38.28%
    Achievements Activity ProPosting Pro

    To answer the OP, no, it's not the Erase. If you're that concerned about an existing medical condition, you need to see a physician.

    To answer the person that suggested Nolvadex, I hope you're joking because I thought this board had moved past the days where tamoxifen was suggested as if it was water.
    ***PES Representative***
    http://pescience.com/insider
    http://selectprotein.com
  5. Professional Member
    Tagger's Avatar
    Stats
    5'8"  180 lbs.
    Join Date
    Apr 2014
    Age
    24
    Posts
    3,510
    Rep Power
    2033104
    Level
    69
    Lv. Percent
    28.21%
    Achievements Activity ProActivity AuthorityPosting Pro

    Quote Originally Posted by Aleksandar37 View Post
    To answer the OP, no, it's not the Erase. If you're that concerned about an existing medical condition, you need to see a physician.

    To answer the person that suggested Nolvadex, I hope you're joking because I thought this board had moved past the days where tamoxifen was suggested as if it was water.
    Some people have a preference to see a doc and not see a doc. If he didn't want to see one, get some **** to take, if he does, then see a doc OP.

    That's his decision.
    Orbit Nutrition Representative!
    Follow Tagger On YouTube! - http://goo.gl/lAvXUX
    Tagger's G8 Log - http://goo.gl/KCMtZ6
  6. Senior Member
    Aleksandar37's Avatar
    Stats
    5'10"  195 lbs.
    Join Date
    Jan 2011
    Posts
    1,818
    Rep Power
    1191683
    Level
    50
    Lv. Percent
    38.28%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by Tagger View Post
    Some people have a preference to see a doc and not see a doc. If he didn't want to see one, get some **** to take, if he does, then see a doc OP.

    That's his decision.
    I understand that, but he was diagnosed as NOT having gyno. And still your knee-jerk suggestion is tamoxifen?! For itchy nipples?!
    ***PES Representative***
    http://pescience.com/insider
    http://selectprotein.com
  7. Professional Member
    Tagger's Avatar
    Stats
    5'8"  180 lbs.
    Join Date
    Apr 2014
    Age
    24
    Posts
    3,510
    Rep Power
    2033104
    Level
    69
    Lv. Percent
    28.21%
    Achievements Activity ProActivity AuthorityPosting Pro

    Quote Originally Posted by Aleksandar37 View Post
    I understand that, but he was diagnosed as NOT having gyno. And still your knee-jerk suggestion is tamoxifen?! For itchy nipples?!
    Let me take a step back.

    I fully read OP's post and realized my suggestion, does sound, stupid. Haha.

    Yah I'm laughing at myself.
    Orbit Nutrition Representative!
    Follow Tagger On YouTube! - http://goo.gl/lAvXUX
    Tagger's G8 Log - http://goo.gl/KCMtZ6
  8. New Member
    jacecubby's Avatar
    Join Date
    May 2014
    Posts
    19
    Rep Power
    17
    Level
    4
    Lv. Percent
    8.54%

    If not the erase pro, then what has caused this ? Thought erase was an ai and should lower estrogen. But the itching sounds like a rise in estrogen ? Or can something besides estrogen cause itching in nipple , like test ? Yes, it has been years since I been to doctor, but nothing has changed but the itching since taking the erase pro, new formula, not the arimistane. I have read the new is not as strong as the old as far as being a ai. Just looking to find out if I need to stop taking this or if this could be a sign it working. If I do need to stop, does it need to be tapered off. If I did go to doc and ask him for his advice on erase pro, I think everyone knows what he will say .
  9. Advanced Member
    Wolfy3d2000's Avatar
    Stats
    5'11"  160 lbs.
    Join Date
    Feb 2014
    Posts
    642
    Rep Power
    443481
    Level
    34
    Lv. Percent
    68.82%
    Achievements Activity Pro

    I'm sure you already know this, but if you're running a lot it can irritate your nipples and make them sore or itchy.
  10. Senior Member
    Aleksandar37's Avatar
    Stats
    5'10"  195 lbs.
    Join Date
    Jan 2011
    Posts
    1,818
    Rep Power
    1191683
    Level
    50
    Lv. Percent
    38.28%
    Achievements Activity ProPosting Pro

    There are a billion and one reasons why you are experiencing that. If you truly think it is the Erase, then you should stop and see if it stops, but I see no reason why Erase would cause that reaction. You don't have to taper off.

    My suggestion to see a physician wasn't to discuss the Erase. You don't seem to trust the first diagnosis that you don't have gyno. I'm simply suggesting to get a second opinion if you're looking to put your mind at ease.
    ***PES Representative***
    http://pescience.com/insider
    http://selectprotein.com
  11. New Member
    jacecubby's Avatar
    Join Date
    May 2014
    Posts
    19
    Rep Power
    17
    Level
    4
    Lv. Percent
    8.54%

    I do trust that he said no gyno. Ive never felt any lump. Just puffy . Looks and feels like fat. Thats why i wanted to try erase to lower estrogen and see if it would help. Just after all i read , i never thought it would do the oppisite. And may not be, that why i asked for help. Old formula was always stated to be strong suicidal ai. Not read or found any reviews about this new formula being like that. I thought if this itching was normal and showed it was working , great. If im making it worse, i need to stop. Thanks.
  

  
 

Similar Forum Threads

  1. AP Natty Stack and Erase Pro - itchy nipples
    By doctacarta in forum Supplements
    Replies: 4
    Last Post: 04-29-2013, 09:47 PM
  2. Replies: 0
    Last Post: 11-30-2012, 02:52 PM
  3. can u stack erase and erase pro?
    By TulsaTalons in forum Supplements
    Replies: 2
    Last Post: 04-06-2012, 01:12 AM
  4. Replies: 8
    Last Post: 01-01-2012, 03:50 PM
  5. Itchy nipple question...
    By gsteclipse97 in forum Anabolics
    Replies: 10
    Last Post: 10-01-2004, 07:26 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in